# SDR AALA201506019012

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 5,910 hours, 2,236 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4226
- Condition: Low Pressure
- Location: L3 Door
- Part time: 5,924 hours, 2,241 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION, CHECK DOOR PRESS 3L.  SERVICED THE 3L DOOR ASSIST BOTTLE.
